| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional during reported that following an intraocular lens (iol) implant procedure, the patient was having too much glare and halos.Clinical reason is patient was experiencing dysphotopsia.The iol was exchanged for non company intraocular lens 2 months, 1 week following the initial implant procedure.The patients issues were resolved.In surgeon opinion product caused the event.Surgeons prognosis pending.Additional information has been requested.